A member asked:

Would it be rare for bystolic (nebivolol) or atenenol to cause suicidal ideation?

3 doctors weighed in across 2 answers
Dr. Christopher Conti answered

Specializes in Emergency Medicine

Depression & suicidal thoughts have been reported with this medication. If you have specific concerns or are experiencing and these or any other symptoms, you should communicate with the prescribing doctor promptly.

Answered Apr 9, 2016

1.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Judith Tellerman answered

Specializes in Clinical Psychology

Best to discuss medication with your Psychiatrist. If uncomfortable with your Dr. consult another for a second opinion. Have a physical exam by a Dr. to determine if you have a physical illness. Consult with a Clinical Psychologist for psychotherapy with ZOOM sessions. Fears and anxiety could be heightened due to the Covid-19 pandemic. Stay safe & hopeful to elevate your immune system.

Answered Dec 25, 2020

16 views

Thank

Related Questions

A member asked:

Can bystolic (nebivolol) cause depression as some other beta blockers can?

5 doctors weighed in across 2 answers

A member asked:

Does bystolic (nebivolol) cause hair loss?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...